# SDR AALA202208159076

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 737
- Aircraft serial: 40632
- Aircraft time: 24,240 hours, 3,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EXIT LIGHT ON SEAT IS COMING OUT. RESECURED EMERGENCY EXIT LIGHT ON SEAT 28D. OK FOR SERVICE, PER AMM 33-50-00.
